# SDR DXTA200803136

- Difficulty date: June 22, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Damaged
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR "BUMP" OCCURED MULTIPLE TIMES DURING CLIMBOUT.  WHILE LUBING NOSE UPLOCK ROLLERS FOUND NOSE ROLLERS SCARED & ROUGH.  REPLACED NOSE UPLOCK ROLLERS, BUSHINGS & BOLTS IAW MM 32-20-00.
